# SDR DXTR20121015002

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: General aviation
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 5,754 hours, 4,540 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 66416461
- Condition: Corroded
- Location: Rt Mlg
- Part time: 5,754 hours, 4,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AXLE CORRODED UNDER BRAKE ASSY.  R & R AXLE ASSY BY REPLACING TRAILING LINK ASSY IAW COMPONENT MM 32-10-01.  TRAILING LINK ASSY, NR 6641648-14, SN 3911.
